# SDR DALA2023050103357

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 111,959 hours, 16,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:EME. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS ON THE ENTIRE CABIN. NO TROUBLE FOUND ALL OPS NORMAL. IAW B767-300 AMM 33-51 (2742140)
